Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Existence theorems for generalized Klein-Gordon equations

Authors: Ezzat S. Noussair and Charles A. Swanson
Journal: Bull. Amer. Math. Soc. 8 (1983), 333-336
MSC (1980): Primary 35J65; Secondary 35B40
MathSciNet review: 684902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. MR 370183
  • 2. H. Amann, Existence and multiplicity theorems for semilinear elliptic boundary value problems, Math. Z. 150 (1976), 281-295. MR 430526
  • 3. H. Berestycki and P.-L. Lions, Une méthode locale pour l’existence de solutions positives de problèmes semi-linéaires elliptiques dans 𝑅^{𝑁}, J. Analyse Math. 38 (1980), 144–187 (French). MR 600785,
  • 4. H. Berestycki, P.-L. Lions, and L. A. Peletier, An ODE approach to the existence of positive solutions for semilinear problems in 𝑅^{𝑁}, Indiana Univ. Math. J. 30 (1981), no. 1, 141–157. MR 600039,
  • 5. M. S. Berger, On the existence and structure of stationary states for a nonlinear Klein-Gordon equation, J. Funct. Anal. 9 (1972), 249-261. MR 299966
  • 6. M. S. Berger and M. Schechter, Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains, Trans. Amer. Math. Soc. 172 (1972), 261-278. MR 312241
  • 7. T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. Pure Appl. Math. 12 (1959), 403-425. MR 108633
  • 8. E. S. Noussair and C. A. Swanson, Positive solutions of semilinear Schrödinger equations in exterior domains, Indiana Univ. Math. J. 28 (1979), no. 6, 993–1003. MR 551163,
  • 9. P. H. Rabinowitz, Pairs of positive solutions of nonlinear elliptic partial differential equations, Indiana Univ. Math. J. 23 (1973), 173-186. MR 318667
  • 10. W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), 149-162. MR 454365

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35J65, 35B40

Retrieve articles in all journals with MSC (1980): 35J65, 35B40

Additional Information


American Mathematical Society